MathSciNet Relay Station
MathSciNet bibliographic data
MR1282890 (95h:55008) 55P35 (55P45 55P47 55S12)
Kuhn, Nicholas J.; Slack, Michael; Williams, Frank Hopf constructions and higher projective planes for iterated loop spaces. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1201–1238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement